# SDR HEER117189

- Difficulty date: August 8, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 15,146 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Jet
- Part number: 7635109105068
- Condition: Mismanufactured
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 7635109500044
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX REMOVED DUE TO METAL IN OIL AND DURING THE DETAIL INSPECTION FOUND THE OIL FEED HOLE OF THE LT INPUT OIL JET MISDRILLED.  THIS MAY HAVE CONTRIBUTED TO THE LT INPUT PINION AND BEVEL GEARS UNACCEPTABLE TOOTH PATTERN WHICH MADE IT NECESSARY TO REPLACE THE FOLLOWING PARTS.  THIS MAY HAVE ALSO CONTRIBUTED TO IP BEVEL GEAR BEARING CUP FAILURE AND IN TURN CAUSED THE METAL IN THIS GEARBOX.  INPUT PINION 76351-09132-102, SN C200-01142, TT 2,507.24 SCRAPPED DUE TO UNACCEPTABLE TOOTH  PATTERN; BEVEL GEAR 76351-09011-106, SN A017-00655, TT 2,507.24 SCRAPPED DUE TO UNACCEPTABLE TOOTH PATTERN; BEARING CUP SB3317-201, TT 2,507.24 SCRAPPED AND WAS CAUSE OF METAL IN OIL; BEARING CONE SB3317-101, TT 2,5
